Journal of Educational and Behavioral Statistics (JEBS)


Journal of Educational and Behavioral Statistics (JEBS)

Publisher: SAGE Publications in association with the American Educational
Research Association & American Statistical Association

The Journal of Educational and Behavioral Statistics (JEBS) sponsored
jointly with the American Statistical Association, provides an outlet for
papers that develop original statistical methods useful for the applied
statistician working in educational or behavioral research. Typical papers
will present new methods of analysis.

In addition, critical reviews of current practice, tutorial presentations of
less well-known methods, and novel applications of already known methods
will be published.

ISSN: 1076-9986
eISSN: 1935-1054

Manuscript submission via online system at:


David Thissen
University of North Carolina at Chapel Hill

Content available by subscription. Free sample content available online.

Abstracts available online. Articles available in HTML and PDF format.

Current Issue: March 2007, Volume 32, No. 1

Date: 18 April 2007

Original posting date: 
Wednesday, April 18, 2007
©1995 - 2014 Georgetown University Library
37th & O Streets NW Washington DC 20057-1174   •   202.687.7607